Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Monomial Bases for $H^*(\mathbf{C} P^\infty \times \mathbf{C} P^\infty)$ over $\mathcal{A}(p)$


Author: M. D. Crossley
Journal: Trans. Amer. Math. Soc. 351 (1999), 171-192
MSC (1991): Primary 55S10
DOI: https://doi.org/10.1090/S0002-9947-99-02060-7
MathSciNet review: 1451596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the polynomial algebra $H^*(\mathbf{C} P^\infty \times \mathbf{C} P^\infty; \mathbf{F}_p)$ as a module over the mod $p$ Steenrod algebra, $\mathcal{A}(p)$, $p$ being an odd prime. We give a minimal set of generators consisting of monomials and characterise all such `monomial bases'.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55S10

Retrieve articles in all journals with MSC (1991): 55S10


Additional Information

M. D. Crossley
Affiliation: Centre de Recerca Matemàtica, Institut d’Estudis Catalans, Apartat 50, E-08193, Bellaterra, Barcelona, Spain
Address at time of publication: Laboratoire d’Analyse, Géométrie et Applications, Université Paris Nord, 93430 Villentaneuse, France
Email: crossley@math.univ-paris13.fr

DOI: https://doi.org/10.1090/S0002-9947-99-02060-7
Received by editor(s): November 12, 1996
Additional Notes: The author was supported by a DGICYT grant and Leibniz Fellowship and gratefully acknowledges the hospitality of the Centre de Recerca Matemàtica in Barcelona.
Article copyright: © Copyright 1999 American Mathematical Society